# SDR UALA2011021400755

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,271 hours, 10,369 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B388365
- Condition: Corroded
- Location: Bs 2280 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 MAIN ENTRY DOOR CUTOUT AREA AFT LOWER SKIN INBD SURFACE CORROSION. STA 2280 S24L. SIZE = 2.8" X 1.5". REPAIRED IAW 747EN-53-0324.  REPAIR ACCOMPLISHED IAW EVA 80572 IS TIME LIMITED UNTIL THE AIRPLANE REACHES 22,000 FLIGHT CYCLES. FULL COMPLIANCE WITH 14 CFR 25.571(B)[25-45] AND 26.43 (D) [26-1] HAS NOT BEEN EVALUATED. A NEW FAA APPROVAL MUST BE ISSUED PRIOR TO INSP THRESHOLD OF 22,000 TOTAL FLIGHT CYCLES.  IF NEW APPROVAL IS NOT ISSUED BY THE THRESHOLD, AIRWORTHINESS CERTIFICATE IS NO LONGER CURRENT AS REQUIRED BY 14 CFR 91.203(A).  CORRODED AREA APPROX 12.21 X 1.22 INCH LOCATED ON THE BEAR STRAP AT THE AFT LOWER CORNER OF LT NR 5 MED CUTOUT.
